Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 3, Pages 583-587

Iterations converging to distinct solutions of some nonlinear operator equations in Banach space

Department of Mathematics, University of Iowa, Iowa City, IA 52242, USA

Received 29 April 1985; Revised 18 April 1986

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We examine the solvability of multilinear equations of the formMk(x,x,,x)ktimes=y,k=2,3,where Mk is a k-linear operator on a Banach space X and yX is fixed.